# SDR SIMA20220611004

- Difficulty date: June 11, 2022
- Submitted: June 19, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,686 hours, 9,573 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17116240412
- Condition: Cracked
- Location: Rh
- Component: Rh Spar 1
- Component part number: 17116240412
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPAR 1 IS CRACKED AT WING TIP CONNECTION AREA.-C/A-RAR RH WING SPAR 1 ASSEMBLY AT WING TIP CONNECTION AREA IAW SRM 51-40-08. SEE NRWC 241-MQT-02843 FOR PAINT TOUCH UP OF REPAIR AREA.
